International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 17, Pages 1067-1072
On sequentially retractive inductive limits
Instituto de Matemáticas, UNAM, Zona de la Investigación Científica, Circuito Exterior, Ciudad Universitaria, México 04510, DF, Mexico
Received 27 May 2002
Copyright © 2003 Armando García. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Every locally complete inductive limit of sequentially complete
locally convex spaces, which satisfies Retakh's condition
is regular, sequentially complete and sequentially retractive. A
quasiconverse for this theorem and a criterion for sequential
retractivity of inductive limits of webbed spaces are given.